# SDR DALA2022110907246

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 66,909 hours, 21,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 GUST LOCK INOP 2L DOOR. CORRECTIVE ACTION: CLEARED OBSTRUCTION FROM DOOR IN JETWAY AREA. GUSTLOCK OPS CK GOOD. (9079550)
